| Model Number |
SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that an ar-3652tsp fibertak rc suture anchor experienced an issue during an arthroscopic rotator cuff repair performed on (b)(6) 2026.The fibertak rc anchor was inserted into bone using a 2.6 mm rc sleeve via the self-punching method.Initial retention testing confirmed the anchor was secure.However, after suture passage with a scorpion hd, the anchor dislodged from the bone while the surgeon was tying a knot with the sliding 1.3 mm tape.The anchor was subsequently replaced with a 4.75 mm swivelock.No patient harm was reported.Additional information was requested on 13-jan-2026.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force used during suture passing.